Reply To: Why am I reacting to kefir after all this time?

Home The Candida Forum Candida Questions Why am I reacting to kefir after all this time? Reply To: Why am I reacting to kefir after all this time?

#97367

Jo*Jo
Member
Topics: 64
Replies: 242

Ok I just found this on this site http://www.yemoos.com/faqmhealth.html. Does this sound right? I’ve been drinking kefir for 10 months but only about 3 points in the last 3 weeks

” If you believe you’re having a major allergic reaction (extremely rare) stop consuming it and see your doctor. Otherwise, wait atleast 3-4 days and try again to see if the symptoms return.. Sometimes this can be an indication that your body is struggling to find a new balance with this new food. There are many who believe this can be a ‘herxheimer’ reaction, where the body is detoxing due to the loads of probiotics in kefir. Do your best to listen to your body and your gut instinct. The internet and your doctor do not make up for the invaluable ability to trust and listen to your own individual body. If it feels wrong, stop consuming the kefir and try again later. If it feels like you are just re-adjusting, try drinking it gradually (refer to ‘How much kefir should I drink’). Kefir is believed to be a digestive stimulant, and may prove to be too stimulating for those with a sluggish, fatigued or otherwise delayed digestive system. In this situation its best to drink very small amounts (and gradually increase over time if desired), with the best times usually being alone or at the beginning of a meal, otherwise it may cause pain, bloating, gas etc.”